# SDR IPXA09557431

- Difficulty date: August 31, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 17,585 hours, 11,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON BULK CARGO PIT FRAME STA 1500 BETWEEN STR 25L &26L.  DENTS OUT OF LIMITS IAW SRM 53-00-07-1A1 FIG 101.  TRIMMED OUT 3 LOCATIONS IAW EA757-5362-27-A1905.  HFEC AT CUT OUT AND HOLES IAW NTM 51-00-19PT6/-16PT6.  FAB'D PART ON TRAV T9/803795.  ACCOMPLISHED REPAIR IAW EA757-5362-27-A1905 & IPXA EO B757-5310-35005-A.
